# SDR ORJA9662

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Condition: Low Pressure
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE PASSENGER DOOR EVACUATION SLIDE DUE TO LOW BOTTLE PRESSURE.  REMOVED AND REPLACED PASSENGER DOOR EVACUATION SLIDE DUE TO LOW BOTTLE PRESSURE.  (X)
